• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


help
#1
I am currently on the wrong side of of a 24 hour binge on a branded chemical. Deep phycosis. Feel like ive lost everythin ruined my life. Permenant damage to my body and brain. Absoulute disgrace of a human being and dont see any point in carrying on i want to die
Reply
#2
Welcome to the forum. Remain calm. Go to sleep. Sleep is without a doubt the best cure for psychosis known to mankind. Tomorrow you'll be absolutely fine, I assure you. If you need to talk more, feel free to send me a private message, let me know what you've taken and how much.
Reply
#3
(25-10-2014, 08:32 PM)crafty Wrote: I am currently on the wrong side of of a 24 hour binge on a branded chemical. Deep phycosis. Feel like ive lost everythin ruined my life. Permenant damage to my body and brain. Absoulute disgrace of a human being and dont see any point in carrying on i want to die

Hey Crafty i dont know if you are able to log into quakenet here
http://webchat.quakenet.org/
#nutrientsoup

thats the channel id really like to talk to you.

Sometimes we have to rech the bottom to asses where we are at, feeling like you are now after a long session can be amplified its not unusual to have some feelings of despair and despondency. 
Please get some rest if you can and login to the IRC channel and I can maybe offer some solutions.
[Image: 6wC70Pw.png]

Reply
#4
No seriously guys im not in a good situation right now. What the hell has happened to me
Reply
#5
Its very hard to help you unless you can tell us what you have taken and how much of it
[Image: 6wC70Pw.png]

Reply
#6
B2. 3 grams completey lost the plot.

Im positive i have cancer now!
Reply
#7
Crafty in all seriousness you are going to be fine however if you are feeling a high level of discomfort and are having the feelings you describe you need to call an ambulance for your own safety.
[Image: 6wC70Pw.png]

Reply
#8
Stay calm mate, there's nothing to worry about. Stimulants can make you feel a bit edgy from high levels of adrenaline, and that psychosis you speak of is the dopamine running through you at lightning speed. It wears off, and you will be fine. Them stims can make your head play tricks on you, but trust me, a good rest and sleep will do a world of good for you. But first just get yourself some water, take sips, and try not to worry. Like I said, if you need to talk, send a private message to me and we'll chat matey, oki? :)
Reply
#9
I cannot add much to what the others have said but try and talk to someone online or close to you who is soba.

Your fears are a result of the drug. It is very common. IT WILL PASS. YOU WILL NOT ALWAYS FEEL THIS WAY.
Reply
#10
For reasons beyond my control I'm gonna fall asleep. crafty really you will be fine if you get some rest or have a chat with the guys on shoutbox or in private message. There's always someone here to help.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.